Jump to content
Mental Support Community

Blog Ralph

  • entries
    280
  • comments
    998
  • views
    5,294

bleh.


Ralph

89 views

Apathetic past few days, except for frustration. More wall-gazing activity. New development is decreased libido, which bothers me from a standpoint of feeling secure in my masculinity, but my partner is halfway round the world so in a sense it's more convenient.

Been taking about 112.5 mg (2.25 50mg pills) for that time. Strong lethargy in the morning and shaking hands, also numbness in hands. Going to try going back down to 100 tonight.

Nervous about seeing pdoc tomorrow. I'm afraid she'll not support my desire to get off mood stabilizer. She has been pretty uncompassionate the whole time I've been going; I just don't want to switch because that 30-45 minute intake meeting is so expensive. But this Seroquel is destroying my performance. If she won't support my desire to avoid being a vegetable then that would be the last straw.

0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...